MathSciNet Relay Station
MathSciNet bibliographic data
MR2102456 (2005k:17018) 17B40 (17B56 39A13)
Liu, Dong; Hu, Naihong Derivation algebras and 2-cocycles of the algebras of $q$-differential operators. Comm. Algebra 32 (2004), no. 11, 4387–4413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement